# SDR A6WA201140257

- Difficulty date: February 11, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/R LOWER OTBD AND INBD MAIN TRACKS CHAFED.  REPAIRED CHAFE ON RT T/R LOWER OTBD AND INBD MAIN TRACK.
